# SDR SWIA202158003

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 COCKPIT FLOOR PANEL SUPPORT ANGLE CORRODED AS MARKED     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED FS280 FLOOR PANEL SUPPORT ANGLE IN REF DWG CC670-33052, REV G, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. SEE CONTINUATION CARD FOR WORK PERFORMED.    C/W TASK CARD 51-900-1002-SKY
